Bifurcation from zero of a complete trajectory for nonautonomous logistic PDES
UNSPECIFIED. (2005) Bifurcation from zero of a complete trajectory for nonautonomous logistic PDES. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 15 (8). pp. 2663-2669. ISSN 0218-1274Full text not available from this repository.
In this paper we extend the well-known bifurcation theory for autonomous logistic equations to the nonautonomous equation
u(t) - Delta u = lambda u - b(t)u(2) with b(t) is an element of [b(0), B-0],
0 < b(0) < B-0 < 2b(0). In particular, we prove the existence of a unique uniformly bounded trajectory that bifurcates from zero as lambda passes through the first eigenvalue of the Laplacian, which attracts all other trajectories. Although it is this relatively simple equation that we analyze in detail, other more involved models can be treated using similar techniques.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
|Journal or Publication Title:||INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS|
|Publisher:||WORLD SCIENTIFIC PUBL CO PTE LTD|
|Official Date:||August 2005|
|Number of Pages:||7|
|Page Range:||pp. 2663-2669|
Actions (login required)
Downloads per month over past year